RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 3(104), Pages 12–24 (Mi vsgu322)  

Mathematics

Estimation of delayed loss of stability in differential equations with canards

E. S. Golodovaa, E. A. Shchepakinab

a Samara State University, Samara, 443011, Russian Federation
b Samara State Aerospace University, Samara, 443086, Russian Federation

Abstract: The paper is devoted to the investigation of phenomenon of delayed loss of stability in singularly perturbed systems of ordinary differential equations. The estimation for delayed loss of stability is obtained for the differential system with a canard. The problem of maximal temperature of safe combustion determination is considered as an illustration for the obtained mathematical result.

Keywords: delayed loss of stability, canards, singularly perturbed systems of differential equations.

Full text: PDF file (249 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.925.51
Received: 03.12.2012
Revised: 03.12.2012

Citation: E. S. Golodova, E. A. Shchepakina, “Estimation of delayed loss of stability in differential equations with canards”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 3(104), 12–24

Citation in format AMSBIB
\Bibitem{GolShc13}
\by E.~S.~Golodova, E.~A.~Shchepakina
\paper Estimation of delayed loss of stability in differential equations with canards
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 3(104)
\pages 12--24
\mathnet{http://mi.mathnet.ru/vsgu322}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu322
  • http://mi.mathnet.ru/eng/vsgu/y2013/i3/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:147
    Full text:47
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020